Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tiredness and HIV
Nov 7, 2011

Hi,

My husband is HIV positive and has been taking antiretrovirals since 2009. He is also taking Warfarin. He goes to the gym 6 days per week, and has a healthy lifestyle.

I am a little worried as he gets tired easily. Is this normal? He has a vitamin B complex injection once per month and this seems to boost him for a while.

Kind regards.

Response from Dr. Fawcett

Fatigue is a common complaint and can result from both the virus and medications. Getting regular physical exercise and living healthy can only help. Adequate rest is also extremely important both to combat fatigue and to maintain health. He should discuss this with his physician to be certain this is "normal" fatigue versus some other concern.

There are significant drug-drug interactions with Warfarin. Here is a link to a professional journal article summarizing some of these concerns. I will also include a link to an archived forum at TheBody on fatigue and anemia.

-David



Previous
Can't find a therapist
Next
Anxiety about lymph node pain and depression

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement